# SDR HNAA2010022400047

- Difficulty date: February 11, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 43,349 hours, 47,302 cycles
- Engine: Pwa PW120A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Intermittent
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ITT ANALOG INDICATION INTERMITTENTLY FAILED IN FLIGHT.  (DROPPED TO ZERO).  R & R ITT INDICATOR. REFERENCE AMM 77-20-00. GROUND RUN, OPS CK GOOD.
